# SDR NOCA0706

- Difficulty date: January 21, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767
- Aircraft serial: 29898
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LT RECIRCULATION FAN WRITTEN UP FOR HAVING AN ELECTRICAL BURNING SMELL, FAN WAS DEFERRED IAW MEL 21-25-01.
